# SDR SWAA2020101523205

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 49,070 hours, 26,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY DEAD AT POWER SUPPLY M1674.  R & R CHARGER ASSEMBLY, REF AMM 33-51-06.  EMERGENCY LIGHTS OPERATIONS CHECK GOOD.
